American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32Q05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Indranil Biswas. On K\"{a}hler structures over symmetric products of a Riemann surface. Proc. Amer. Math. Soc. 141 (2013) 1487-1492.
Abstract, references, and article information   
View Article: PDF

[2] C. S. Aravinda and F. T. Farrell. Nonpositivity: Curvature vs. curvature operator. Proc. Amer. Math. Soc. 133 (2005) 191-192. MR 2085169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1